# SDR DALA2022061604210

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 7,334 hours, 3,440 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Hinge
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 8115 - WASTE BOX FWD, R/H HINGE ASSEMBLY HAS LIGHT CORROSION. CORRECTIVE ACTION: REPLACED HINGE AND COMPLIED WITH PRI 59 9797-14AD REV 0, 1, 2, 3 AND ER/A 599797-14AD REVISION B.(2279291)
